How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
13965555
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

hi my names lee i have suffered extreme anxiety and now depression

Resolved Question:

hi my names lee i have suffered extreme anxiety and now depression for 15 months had lots of differant tabs now taken off them and cant cope with or without drugs im at my witts end just went town with mum dad and wife and just cudnt cope and was crying but i cant go anywhere to get away from it help ive been completly off tablets for 12 days after being on antidepressant for 10 years
Submitted: 6 years ago.
Category: Mental Health
Expert:  Carol Kryder LMFT replied 6 years ago.

Carol Kryder LMFT :

Hello and Welcome to JustAnswer. Your question is not closed until you are satisfied. I am happy to assist you with your question.

Carol Kryder LMFT :

I am so sorry that you are having such difficulty. I know that several of my patients who have not responded to the SSRI class of medications, have done well on a mood stabilizer, such as Lamictal (lamotrigine). You may wish to ask your doctor about that.

JACUSTOMER-bwgvuiko- :

would that help with my anxiety ive heard of the tablet what do you think of what im doing going cold turkey im hoping things settle down i no a lot of it is my thoughts and controling them

Carol Kryder LMFT :

Lamictal is not known to help with anxiety, so you may need to take something else, such as Pristiq for the anxiety. Please do not go off the SSRI cold turkey. You need to transfer to the mood stabilizer while you are still on the SSRI and then titrate off. You also need something to address the anxiety. This should be under a doctor's supervision. Please see the doctor without delay.

Carol Kryder LMFT and other Mental Health Specialists are ready to help you